# SDR HNAA2022041300157

- Difficulty date: March 29, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907791 - SSI 53-20-13 SERVICE DOOR CENTER SILL CORRODED AROUND NUT PLATES HOLES .... RAR SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
